# SDR USAA2013092300030

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION ON FLOORBEAM AT BS 1681, LBL 12-47.  REPAIRED FLOORBEAM IAW SRM 51-10-02, 53-00-51-1A & 53-60-51-2R, PROC 3, FIG 201.
